# SDR SIMA20210828002

- Difficulty date: August 28, 2021
- Submitted: August 29, 2021
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 16,602 hours, 10,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AFT LH PASSENGER DOOR INOP-C/A-RAR EMERGENCY- LIGHT POWER UNIT #3 IAW 33-50-01. OPC GOOD. NO DEFECTS NOTED
